# SDR ASAA2016113018889

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 10,801 hours, 3,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WITH MASTER CAUSTION TEST AND RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED CTC BITE, SHOWED ONE FAULT, CLEARED FAULT AND RE-RAN CTC BITE TEST AGAIN WITH NO DISCREPANCIES NOTED. PACK LIGHT DOES NOT ILLUMINATE WITH RECALL. RAN PACK WITH NO DEFECTS NOTED. TESTED RECALL AGAIN, LIGHT REMAINS OUT. NO PRIOR HISTORY 90 DAYS. REF B737-900 AMM 21-61-00. GROUND VERIFICATION SATISFACTORY.
